Advertisement

Ukrainian Mathematical Journal

, Volume 39, Issue 3, pp 285–289 | Cite as

Conjugate subspaces and injections of Banach spaces

  • V. P. Fonf
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    H. P. Lotz, N. T. Peck, and H. Porta, “Semiembeddings of Banach spaces,” Proc. Edinburgh Math. Soc.,22, 233–240 (1979).Google Scholar
  2. 2.
    J. Bourgain and H. P. Rosenthal, “Applications of the theory of semiembeddings to Banach space theory,” J. Funct. Anal.,52, 149–188 (1983).Google Scholar
  3. 3.
    W. B. Johnson and H. P. Rosenthal, “On w*-basic sequences and their applications to the study of Banach spaces,” Stud. Math.,43, 77–92 (1972).Google Scholar
  4. 4.
    A. N. Plichko, “Choice in Banach space of subspaces with special properties and certain properties of quasicomplements,” Funkts. Anal. Prilozhen.,15, No. 1, 82–83 (1981).Google Scholar
  5. 5.
    Yu. I. Petunin and A. N. Plichko, Theory of Characteristic Subspaces and Their Applications [in Russian], Vishcha Shkola, Kiev (1980).Google Scholar
  6. 6.
    L. Drewnowski, “Semiembeddings of Banach spaces which are hereditarily c0,” Proc. Edinburgh Math. Soc.,26, 163–167 (1983).Google Scholar
  7. 7.
    H. P. Rosenthal, “Some recent discoveries in the isomorphic theory of Banach spaces,” Bull. Am. Math. Soc.,84, No. 3, 803–831 (1978).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. P. Fonf
    • 1
  1. 1.Berdyansk Pedagogic InstituteUSSR

Personalised recommendations